|Hiv cause a thinner blood vessel?
Apr 10, 2000
Dear Dr, I'm a doctor from Asia. I have a patient who is infected 20 months ago.Till now and now, he still does not take any anti-hiv medicine. I noticed that, his blood vessel in both arms are becoming much thinner than that of one year ago. The patient also have yellow color urine in recent 3 months. Do you think that HIV can cause these problems? Thanks!
Response from Dr. Feinberg
Dear Dr. Chua--
I am not aware of any connection between HIV and thinning of blood vessels. Have you checked the concentration of his urine? Highly concentrated specimens can be very yellow; the color itself isn't abnormal and isn't directly related to HIV.
- Does HIV Cause Blood In Urine?
- Pain In Penis After Having Sex During Period What Are The Chances Of HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.